Pacific Journal of Mathematics

The maximal set of constant width in a lattice.

G. T. Sallee

Article information

Source
Pacific J. Math., Volume 28, Number 3 (1969), 669-674.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983320

Mathematical Reviews number (MathSciNet)
MR0240724

Zentralblatt MATH identifier
0174.25401

Subjects
Primary: 52.40

Citation

Sallee, G. T. The maximal set of constant width in a lattice. Pacific J. Math. 28 (1969), no. 3, 669--674. https://projecteuclid.org/euclid.pjm/1102983320


Export citation

References

  • [1] G. D. Chakerian and G. T. Sallee, An intersection theorem for sets of constant width (to appear in Duke Math. J.)
  • [2] H. G. Eggleston, Convexity, Cambridge Univ. Press, Cambridge, 1958.
  • [3] J. Hammer, Problem 5368, Amer. Math. Monthly 73 (1966).
  • [4] G. T. Sallee, Reuleaux polytopes (to appear).